# SDR SIMA3493

- Difficulty date: December 14, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145205
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 0132AEV2
- Part serial: B1375
- Condition: Malfunctioned
- Location: Brake Assy
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LGA - FLT 4555 - DURING CLIMB-OUT, CREW NOTED NR 2 BRAKE OVERHEAT INDICATION WAS FLUCTUATING AND AT ONE POINT POINTER ON INDICATOR DISAPPEARED.  CREW RETURNED TO LGA.  AN EMERGENCY LANDING WAS DECLARED.  AIRCRAFT LANDED SAFELY.  NO FURTHER INCIDENTS WERE REPORTED.  AFTER INSPECTING NOTED TO BE AN INDICATOR PROBLEM.  MEL''D SYSTEM.  REMOVED AND REPLACED NR 2 BRAKE TEMP SENSOR IAW AMM.  OPS CHECK GOOD.  (M)
